Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Solomon Kullback "The Distribution Laws of the Difference and Quotient of Variables Independently Distributed in Pearson Type III Laws," The Annals of Mathematical Statistics, Ann. Math. Statist. 7(1), 51-53, (March, 1936)